Results 11 to 20 of about 508 (55)

Homological stability for Artin monoids

open access: yesProceedings of the London Mathematical Society, Volume 121, Issue 3, Page 537-583, September 2020., 2020
Abstract We prove that certain sequences of Artin monoids containing the braid monoid as a submonoid satisfy homological stability. When the K(π,1) conjecture holds for the associated family of Artin groups, this establishes homological stability for these groups.
Rachael Boyd
wiley   +1 more source

Compact Simple Lie Groups and Their C-, S-, and E-Transforms [PDF]

open access: yes, 2005
New continuous group transforms, together with their discretization over a lattice of any density and admissible symmetry, are defined for a general compact simple Lie groups of rank $2\leq ...
Patera, Jiri
core   +2 more sources

A pseudo-differential calculus on the Heisenberg group [PDF]

open access: yes, 2014
In this note we present a symbolic pseudo-differential calculus on the Heisenberg group. We particularise to this group our general construction [4,3,2] of pseudo-differential calculi on graded groups.
Fischer, Veronique, Ruzhansky, Michael
core   +4 more sources

Lower bounds for operators on graded Lie groups [PDF]

open access: yes, 2013
In this note we present a symbolic pseudo-differential calculus on graded nilpotent Lie groups and, as an application, a version of the sharp Garding inequality.
Fischer, Veronique, Ruzhansky, Michael
core   +4 more sources

Hardy-Littlewood-Sobolev and Stein-Weiss inequalities on homogeneous Lie groups [PDF]

open access: yes, 2018
In this note we prove the Stein-Weiss inequality on general homogeneous Lie groups. The obtained results extend previously known inequalities. Special properties of homogeneous norms play a key role in our proofs.
Kassymov, Aidyn   +2 more
core   +2 more sources

Spectral multipliers for Laplacians with drift on Damek-Ricci spaces [PDF]

open access: yes, 2013
We prove a multiplier theorem for certain Laplacians with drift on Damek-Ricci spaces, which are a class of Lie groups of exponential growth. Our theorem generalizes previous results obtained by W. Hebisch, G. Mauceri and S.
Ottazzi, Alessandro, Vallarino, Maria
core   +1 more source

Lipschitz extensions of maps between Heisenberg groups [PDF]

open access: yes, 2015
Let $\H^n$ be the Heisenberg group of topological dimension $2n+1$. We prove that if $n$ is odd, the pair of metric spaces $(\H^n, \H^n)$ does not have the Lipschitz extension ...
Balogh, Zoltan, Lang, Urs, Pansu, Pierre
core   +4 more sources

A Primer on Carnot Groups: Homogenous Groups, Carnot-Carathéodory Spaces, and Regularity of Their Isometries

open access: yesAnalysis and Geometry in Metric Spaces, 2018
Carnot groups are distinguished spaces that are rich of structure: they are those Lie groups equipped with a path distance that is invariant by left-translations of the group and admit automorphisms that are dilations with respect to the distance.
Le Donne Enrico
doaj   +1 more source

Subelliptic Bourgain-Brezis Estimates on Groups [PDF]

open access: yes, 2008
We show that divergence free vector fields which belong to L^1 on stratified, nilpotent groups are in the dual space of functions whose sub-gradient are L^Q integrable where Q is the homogeneous dimension of the group.
Chanillo, Sagun, Van Schaftingen, Jean
core   +2 more sources

Steiner's formula in the Heisenberg group [PDF]

open access: yes, 2015
Steiner's tube formula states that the volume of an ∈-neighborhood of a smooth regular domain in ℝn is a polynomial of degree n in the variable ∈ whose coefficients are curvature integrals (also called quermassintegrals). We prove a similar result in the
Balogh, Zoltán M.   +4 more
core   +2 more sources

Home - About - Disclaimer - Privacy